Skip to main content Accessibility help
×
Home

Note on the internal stabilization of stochastic parabolic equations with linearly multiplicative Gaussian noise

  • Viorel Barbu (a1)

Abstract

The parabolic equations driven by linearly multiplicative Gaussian noise are stabilizable in probability by linear feedback controllers with support in a suitably chosen open subset of the domain. This procedure extends to Navier − Stokes equations with multiplicative noise. The exact controllability is also discussed.

Copyright

References

Hide All
[1] Aniţa, S., Internal stabilization of diffusion equation. Nonlinear Stud. 8 (2001) 193202.
[2] Barbu, V., Controllability of parabolic and Navier − Stokes equations. Sci. Math. Japon. 56 (2002) 143211.
[3] V. Barbu, Stabilization of Navier − Stokes Flows, Communication and Control Engineering. Springer, London (2011).
[4] Barbu, V. and Lefter, C., Internal stabilizability of the Navier–Stokes equations. Syst. Control Lett. 48 (2003) 161167.
[5] Barbu, V., Rascanu, A. and Tessitore, G., Carleman estimates and controllability of linear stochastic heat equations. Appl. Math. Optimiz. 47 (2003) 11971209.
[6] Barbu, V., Rodriguez, S.S. and Shirikyan, A., Internal exponential stabilization to a nonstationary solution for 3 − D Navier − Stokes equations. SIAM J. Control Optim. 49 (2011) 14541478.
[7] Barbu, V. and Triggiani, R., Internal stabilization of Navier–Stokes equations with finite-dimensional controllers. Indiana Univ. Math. J. 53 (2004) 1443-1494.
[8] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems. Cambridge University Press, Cambridge (1996).
[9] , Qi, Some results on the controllability of forward stochastic heat equations with control on the drift. J. Funct. Anal. 260 (2011) 832851.
[10] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (2008).
[11] Goreac, D., Approximate controllability for linear stochastic differential equations in infinite dimensions. Appl. Math. Optim. 53 (2009) 105132.
[12] Imanuvilov, O., On exact controllability of the Navier–Stokes equations. ESAIM: COCV 3 (1998) 97131.
[13] R.S. Lipster and A. Shiryaev, Theory of Martingales. Kluwer Academic, Dordrecht (1989).
[14] Tang, S. and Zhang, X., Null controllability for forward and backward stochastic parabolic equations. SIAM J. Control Optim. 48 (2009) 21912216.

Keywords

Related content

Powered by UNSILO

Note on the internal stabilization of stochastic parabolic equations with linearly multiplicative Gaussian noise

  • Viorel Barbu (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.